Alert archive / Missouri / Flash Flood Warnings in 2005
Flash Flood Warning 12, NWS Kansas City, MO
NWS Kansas City, MO issued this flash flood warning at Jun 4, 2005, 2:02 AM CDT for Cass County, Clay County, Jackson County, Missouri. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 4, 2005, 2:02 AM CDT (07:02 UTC)
- Expired
- Jun 4, 2005, 8:00 AM CDT
- In force
- 6 hr
- Issued by
- NWS Kansas City, MO
- Area
- Counties, with a storm outline in the text
Counties Cass County, MO, Clay County, MO, Jackson County, MO
The radar
The Pleasant Hill radar (KEAX), 26 km from the middle of the area, began a volume at 07:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 7.0 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1776 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- -13 m²/s²
- 0-3 km storm-relative helicity
- 14 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KEAX 040707
FFWEAX
MOC037-047-095-041300-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
202 AM CDT SAT JUN 4 2005
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CASS COUNTY IN WEST CENTRAL MISSOURI
JACKSON COUNTY IN WEST CENTRAL MISSOURI
SOUTHERN CLAY COUNTY IN WEST CENTRAL MISSOURI
* UNTIL 800 AM CDT
* AT 158 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA.
* THUNDERSTORMS ARE PRODUCING TORRENTIAL RAINFALL IN THE WARNED
AREA. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH
FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING
INCLUDE...HARRISONVILLE...KANSAS CITY...AVONDALE...BELTON...BLUE
SPRINGS...BUCKNER...CLEVELAND...FREEMAN...GLADSTONE...GRAIN
VALLEY...GRANDVIEW AND GREENWOOD.
DOPPLER RADAR RAINFALL ESTIMATES ACROSS THE WARNED AREA HAVE RANGED
FROM ONE HALF TO ONE AND A HALF INCHES SINCE 1 AM. RADAR TRENDS
INDICATE ANOTHER INCH OR MORE OF RAINFALL WILL OCCUR IN THIS
AREA...ESPECIALLY ACROSS JACKSON COUNTY...BY 3 AM.
DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE.
LAT...LON 3932 9461 3932 9423 3909 9414 3864 9413
3847 9461
$$
STOFLET3 follow-up statements
000
WGUS73 KEAX 040759
FFSEAX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
251 AM CDT SAT JUN 4 2005
MOC037-047-095-041300-
CLAY MO-JACKSON MO-CASS MO-
251 AM CDT SAT JUN 4 2005
...FLASH FLOOD WARNING CONTINUES FOR CASS...JACKSON AND SOUTHERN CLAY
COUNTIES UNTIL 800 AM CDT...
AT 249 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR
INDICATED THUNDERSTORMS WITH VERY HEAVY RAINFALL CONTINUE TO TRACK
ACROSS THE WARNED AREA. DOPPLER RADAR ESTIMATED BETWEEN ONE AND A
HALF TO THREE INCHES OF RAIN HAD FALLEN ACROSS JACKSON COUNTY AND
NORTHERN CASS COUNTY SINCE 2 AM.
THE STORMS THAT HAVE THE PRODUCED THE VERY HEAVY RAINFALL ACROSS THE
WARNED AREA HAVE SHOWN A SLIGHT WEAKENING TREND...HOWEVER ADDITIONAL
RAINFALL OF ONE TO TWO INCHES WILL BE POSSIBLE BY 4 AM.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
LAT...LON 3932 9461 3932 9423 3909 9414 3864 9413
3847 9461
$$
STOFLET000
WGUS73 KEAX 040912
FFSEAX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
411 AM CDT SAT JUN 4 2005
MOC037-047-095-041300-
CLAY MO-JACKSON MO-CASS MO-
411 AM CDT SAT JUN 4 2005
...FLASH FLOOD WARNING CONTINUES FOR CASS...JACKSON AND SOUTHERN CLAY
COUNTIES UNTIL 800 AM CDT...
AT 406 AM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED THAT FLASH
FLOODING WAS OCCURRING IN THE WATCH AREA. WATER WAS COVERING
PECULIAR DRIVE SOUTH OF BELTON IN CASS COUNTY. WATER WAS ALSO
COVERING THE ROAD AT THE INTERSECTION OF INTERSTATE 70 AND HIGHWAY 7
IN BLUE SPRINGS...AND THE INTERSECTION OF COLBERN ROAD AND HIGHWAY 7
NEAR LAKE LOTAWANA.
DOPPLER RADAR TRENDS INDICATE THE BACK EDGE OF THE MAIN AREA OF
STORMS EXTENDS FROM BELTON...TO RAYTOWN...TO INDEPENDENCE AND
LIBERTY. THIS BACK EDGE WILL CONTINUE TO MOVE EAST AND DRAG THE MAIN
AREA OF STORMS WITH HEAVY RAINFALL OUT OF THE WARNED AREA AROUND 5
AM. OTHERWISE...THE POSSIBILITY OF ISOLATED THUNDERSTORMS PRODUCING
BRIEF HEAVY RAINFALL WILL REMAIN THROUGH THE NEXT SEVERAL HOURS.
LAT...LON 3932 9461 3932 9423 3909 9414 3864 9413
3847 9461
$$
STOFLET000
WGUS73 KEAX 041132
FFSEAX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
628 AM CDT SAT JUN 4 2005
MOC037-047-095-041300-
CLAY MO-JACKSON MO-CASS MO-
628 AM CDT SAT JUN 4 2005
...FLASH FLOOD WARNING CONTINUES FOR CASS...JACKSON AND SOUTHERN CLAY
COUNTIES UNTIL 800 AM CDT...
LOCAL LAW ENFORCEMENT OFFICIALS REPORTED FLASH FLOODING IN THE WATCH
AREA. WATER WAS COVERING PECULIAR DRIVE SOUTH OF BELTON IN CASS
COUNTY. WATER WAS ALSO COVERING THE ROAD AT THE INTERSECTION OF
INTERSTATE 70 AND HIGHWAY 7 IN BLUE SPRINGS...AND THE INTERSECTION
OF COLBERN ROAD AND HIGHWAY 7 NEAR LAKE LOTAWANA.
DOPPLER RADAR CONTINUED TO INDICATE SCATTERED THUNDERSTORMS
PRODUCING RAINFALL RATES OF ONE TO TWO INCHES PER HOUR...EXTENDING
FROM DREXEL NORTHEAST ACROSS HARRISONVILLE AND NORTHWARD TOWARD OAK
GROVE. ONCE THIS BATCH OF STORMS MOVES OFF TO THE EAST BY 730 AM
AM...THERE WILL BE CONTINUED LIGHT TO MODERATE RAINFALL THROUGH 8 AM.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
LAT...LON 3932 9461 3932 9423 3909 9414 3864 9413
3847 9461
$$
STOFLETWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this flash flood warning went out at Jun 3, 3:22 PM CDT, 10 hours 40 minutes earlier.
Area forecast discussion, Jun 3, 3:22 PM CDT, 10 hours 40 minutes before
AREA FORECAST DISCUSSION...CORRECTION TO ADD FLOOD WATCH POINTS
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
322 PM CDT FRI JUN 3 2005
.DISCUSSION...
COMPLEX WEATHER SITUATION TO EVOLVE OVER THE NEXT 36 HOURS. SHOWER
AND THUNDERSTORM ACTIVITY CONTINUES TO TEASE THE WESTERN EDGES OF
THE FORECAST AREA THIS AFTERNOON. THE ACTIVITY HAS BECOME MORE
ORGANIZED ACROSS SOUTHEAST KANSAS...ALONG THE EDGE OF THE
INSTABILITY AXIS IN THE VICINITY OF THE OUTFLOW BOUNDARY FROM THE
OVERNIGHT CONVECTION. ANTICIPATE THIS CLUSTER OF THUNDERSTORMS TO
TRACK ACROSS THE SOUTHWESTERN CWA DURING THE LATE AFTERNOON
HOURS...ALTHOUGH IT WILL LIKELY LOSE INTENSITY AS IT ENCOUNTERS MORE
STABLE AIRMASS ACROSS THE CWA.
AFTERNOON WATER VAPOR IMAGERY SHOWS THE NEXT SHORTWAVE OF INTEREST
OVER THE TEXAS/OKLAHOMA PANHANDLE. EXPECT ANOTHER CONVECTIVE COMPLEX
TO EVOLVE TONIGHT AS THE AFOREMENTIONED SHORTWAVE LIFTS NORTHEAST
ACROSS KANSAS...AND A 40 KNOT LOW LEVEL JET INDUCES A WEST-EAST
ORIENTED MOISTURE CONVERGENCE AXIS ACROSS THE FORECAST AREA. THIS
WILL YIELD AN ELEVATED HEAVY RAINFALL THREAT...ALTHOUGH CANNOT RULE
OUT ISOLATED SEVERE ELEVATED THUNDERSTORMS PRODUCING HAIL AS WELL.
MOST PRIMED AREA FOR FLOODING WILL BE AREAS ALONG AND WEST OF A
BETHANY TO RICHMOND TO BUTLER LINE...WHERE A FLOOD WATCH IS IN
EFFECT UNTIL NOON SATURDAY. HAVE PLACED THE HIGHEST POPS BETWEEN THE
HOURS OF MIDNIGHT AND 7 AM.
SATURDAY APPEARS AS IT WILL BE ANOTHER ACTIVE DAY...ESPECIALLY
DURING THE LATE AFTERNOON AND EVENING HOURS. BOTH NAM AND GFS
SOLUTIONS PROG THE DEVELOPMENT OF A FAIRLY HEALTHY SHORTWAVE...AND
ASSOCIATED SURFACE CYCLOGENESIS. PARAMETERS POINT TOWARD A POTENTIAL
SEVERE WEATHER EVENT...WITH PROGGED CAPES OF 2500 J/KG...AND
700-500MB LAPSE RATES OF 8 C/KM IN ADVANCE OF THE APPROACHING FRONT.
DEEP LAYER SHEAR WILL INCREASE AND THE CAP WILL LIKELY SUFFICIENTLY
ERODE BY LATE AFTERNOON AS THE SHORTWAVE TROUGH
APPROACHES...ESPECIALLY ACROSS NORTHEAST KANSAS AND NORTHWEST
MISSOURI. THERE IS STILL SOME MODEL/FORECASTER UNCERTAINTY ON THE
SURFACE LOW DEVELOPMENT...SO WILL NEED TO CONTINUE MONITORING THE
SYSTEM EVOLUTION AND ATTENDANT TORNADO THREAT.
THE GFS, CANADIAN, AND GFS MODELS SUGGEST THAT THERE WILL BE A
SHORTWAVE RIDGE BUILD OVER KANSAS AND MISSOURI MONDAY AND TUESDAY. I
HAVE LOWERED PRECIPITATION CHANCES ACCORDINGLY. IT LOOKS LIKE THE
PATTERN BECOMES MORE CONDUCIVE FOR STORMS WEDNESDAY, THURSDAY, AND
FRIDAY AS HEIGHTS FALL OVER KANSAS AND NEBRASKA. THE PATTERN
ADVERTISED FOR THE END OF THE WEEK LOOKS VERY SIMILAR TO WHAT IS
EXPECTED THIS WEEKEND WITH AN EAST WEST STATIONARY BOUNDARY OVER THE
REGION AND DISTURBANCES MOVING THROUGH THE SOUTHWEST FLOW.
SCHMIT/KOCH
&&
.PREV DISCUSSION...
330 AM CDT FRI...
MESSY...MESSY...MESSY. THAT IS WHAT THE NEXT 3 DAYS WILL BRING AS
SEVERAL UPPER LEVEL DISTURBANCES/MCS FEATURES WILL MAKE IT A JOY TO
HIT TEMPERATURE FORECASTS AND BREAK DOWN ARRIVAL OF CONVECTION.
LARGE SCALE PATTERN IS DENOTED BY LARGE UPPER TROUGH OVER THE
NORTHERN ROCKIES WITH SHORTWAVE OVER NV ROTATING UNDERNEATH...THIS
FEATURE WILL BEAR WATCHING FOR SEVERE POTENTIAL ON SATURDAY
AFTERNOON AND EVENING. SHARP SHORTWAVE TROUGH CROSSING NORTHERN
MEXICO WILL ALSO BE A PLAYER FOR CONVECTION TONIGHT.
IN THE SHORT TERM MCS MOVING INTO EASTERN NEBRASKA AND TRAILING BACK
INTO CENTRAL KS HAS FINALLY STARTED TO TURN MORE SOUTHEAST ON THE
SOUTHERN END. HOWEVER...MID LEVEL CAP HAS THWARTED DEVELOPMENT OF
CONVECTION ANY FURTHER SOUTHWEST. STILL EXPECT THE SOUTHERN PORTION
OF MCS TO MOVE INTO NORTHWEST AND PORTIONS OF WEST CENTRAL MO
SHORTLY AFTER 12Z. SINCE MCS WILL BE MOVING INTO A LESS FAVORABLE
ENVIRONMENT...I.E. MORE STABLE/LESS MOISTURE...EXPECT CONVECTION TO
WEAKEN AS IT MOVES INTO FAR WESTERN CWA THIS MORNING AS NOTED BY 00Z
GFS AND LATEST RUC QPF. HAVE DOUBTS AS TO WHETHER OR NOT THERE WILL
BE REDEVELOPMENT OF CONVECTION THIS AFTERNOON TIED TO REMNANTS OF
MCS AS EXTENSIVE CLOUD DEBRIS WILL LIMIT AFTERNOON HEATING. HAVE
LOWERED HIGH TEMPERATURES BY A CATEGORY OVER WESTERN CWA FOR TODAY.
SEVERE POTENTIAL ALSO LIMITED DUE TO THE EXPECTED WIDESPREAD CLOUD
COVER AND MARGINAL INSTABILITY.
HAVE BUMPED POPS UP FOR TONIGHT TO LIKELY CATEGORY OVER ALL BUT FAR
EASTERN CWA AS SHORTWAVE OVER NORTHERN MEXICO LIFTS NORTHEAST. 850MB
LOW LEVEL JET EXPECTED TO VEER THIS EVENING AND DRAW DEEPER MOISTURE
NORTHWARD AND AHEAD OF THIS SHORTWAVE. PRECIPITABLE WATER VALUES
WILL BE ON THE INCREASE TONIGHT AND COULD HAVE A HYDRO PROBLEM OVER
FAR WESTERN CWA WHERE FFG VALUES ARE AROUND 1.5 INCHES/1 HOUR.
HAVE KEPT LOW CHANCE POPS IN FOR SATURDAY AS MESOSCALE BOUNDARIES
LEFT OVER FROM TONIGHTS CONVECTION COULD PLAY A ROLE IN SCATTERED
CONVECTION. HOWEVER...BETTER BET FOR CONVECTION STARTS LATE SATURDAY
AFTERNOON OR BETTER YET SATURDAY EVENING AS SHORTWAVE NOW ROLLING
THROUGH NV IS PROGGED TO SHARPEN AS IT LIFTS NORTHEAST THROUGH KS. A
STALLED COLD FRONT IS FORECAST TO BE NEAR NORTHWEST MO BY SATURDAY
AFTERNOON WITH A SOUTHERLY LOW LEVEL JET REFORMING OVER EASTERN KS.
BY THIS TIME THE LOW LEVEL JET WILL HAVE BEEN ABLE TO TRANSPORT
UPPER 60 DEWPOINTS INTO THE REGION. NAM APPEARS TO BE OVER
FORECASTING THE LOW LEVEL DEWPOINTS...AND THUS INSTABILITY.
NONETHELESS EXPECT TO SEE MUCAPES WELL IN EXCESS OF 3000 J/KG ON
SATURDAY WITH SUFFICIENT 0-6KM SHEAR TO SUPPORT SEVERE CONVECTION.
HAVE MADE MINOR CHANGES TO REST OF FORECAST WITH THE MOST NOTABLE
LOWERING RAIN CHANCES ON MONDAY TO SLIGHT CATEGORY.
MJ
809 PM CDT THU...
MINOR REVISION TO SLOW DOWN THUNDERSTORM ARRIVAL A BIT IN THE
NORTHWEST PART OF FORECAST AREA TONIGHT. ONGOING STORMS STILL WELL
WEST OF REGION...AND UPPER AIR THIS EVENING SHOWING QUITE A BIT OF
DRY AIR LEFT OVER IN EASTERN KANSAS IN WAKE OF CONVECTION THAT MOVED
THROUGH THIS AFTERNOON...SO EXPECT ANY RETURN FLOW SET UP NOT TO
OCCUR UNTIL LATE TONIGHT. THUS WILL TAKE OUT ANY MENTION OF EVENING
POPS.
PC
&&
.EAX WATCHES/WARNINGS/ADVISORIES...
MO...FLOOD WATCH UNTIL NOON SATURDAY FOR MOZ001-MOZ002-MOZ003-MOZ004-
MOZ005-MOZ011-MOZ012-MOZ013-MOZ014-MOZ020-MOZ021-MOZ022-
MOZ028-MOZ029-MOZ030-MOZ037-MOZ043-MOZ053.
KS...FLOOD WATCH UNTIL NOON SATURDAY FOR KSZ025-KSZ057-KSZ060-KSZ102-
KSZ103-KSZ104-KSZ105.Hazardous weather outlook, Jun 3, 1:07 PM CDT, 12 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 107 PM CDT FRI JUN 3 2005 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-041815- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE- JOHNSON KS-ATCHISON-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM- SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR- BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN-MACON-PLATTE-CLAY-RAY- CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS- JOHNSON-PETTIS-COOPER-BATES-HENRY- 107 PM CDT FRI JUN 3 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS WILL CONTINUE TO BE POSSIBLE THIS AFTERNOON...ALTHOUGH THE THREAT FOR SEVERE THUNDERSTORMS IS MINIMAL DUE TO MARGINAL INSTABILITY. LOCALIZED FLOODING WILL CONTINUE TO BE POSSIBLE...ESPECIALLY ACROSS EASTERN KANSAS AND NORTHWEST MISSOURI. THE NEXT IN THE SERIES OF UPPER LEVEL DISTURBANCES WILL LIFT NORTHEAST ACROSS KANSAS TONIGHT...TRIGGERING THE DEVELOPMENT OF ANOTHER NOCTURNAL THUNDERSTORM COMPLEX. THUNDERSTORMS WILL LIKELY SPREAD EAST ACROSS EASTERN KANSAS AND WESTERN MISSOURI AFTER MIDNIGHT TONIGHT...AND MOVE ACROSS THE OUTLOOK AREA DURING THE OVERNIGHT HOURS. ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE...WITH THE PRIMARY THREAT BEING LARGE HAIL. HEAVY RAINFALL IS ALSO POSSIBLE. FLOODING IS ALSO POSSIBLE...MAINLY ALONG AND WEST OF THE INTERSTATE 35 CORRIDOR...WHERE SATURATED GROUND CONDITIONS EXIST FROM RECENT RAINFALL. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SEVERE THUNDERSTORMS ARE POSSIBLE LATE SATURDAY AFTERNOON AND EVENING AS ANOTHER UPPER LEVEL DISTURBANCE MOVES ACROSS THE REGION...AND SURFACE LOW PRESSURE DEVELOPS. A COLD FRONT WILL MOVE ACROSS THE OUTLOOK AREA LATE SATURDAY AFTERNOON AND EVENING. MODERATE INSTABILITY WILL BE PRESENT AHEAD OF THIS FEATURE. AS THE COLD FRONT AND UPPER LEVEL DISTURBANCE INTERACT...STRONG TO SEVERE THUNDERSTORMS...POSSIBLY SUPERCELLS...ARE EXPECTED TO DEVELOP. THE MAIN THREATS WILL BE LARGE HAIL AND DAMAGING WINDS. FAVORABLE SHEAR PARAMETERS INDICATE THE POTENTIAL FOR TORANDOES AS WELL. HEAVY RAIN AND LOCALIZED FLOODING WILL CONTINUE TO BE A THREAT WITH CLUSTERS OF STORMS THAT TRACK OVER THE SAME AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED LATE SATURDAY AFTERNOON AND EVENING. SCHMIT
In the hours before
Special weather statement, Jun 3, 9:24 PM CDT, 4 hours 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 924 PM CDT FRI JUN 3 2005 KSZ057-060-MOZ043-053-040315- BATES-CASS-LINN-MIAMI- 924 PM CDT FRI JUN 3 2005 ...SIGNIFICANT WEATHER ALERT FOR BATES...CASS...EASTERN LINN AND EASTERN MIAMI COUNTIES... AT 922 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM SOMERSET TO AMSTERDAM TO PRESCOTT...OR ALONG A LINE EXTENDING FROM PAOLA TO 17 MILES WEST OF BUTLER TO 17 MILES NORTH OF FORT SCOTT...MOVING NORTHEAST AT 40 MPH. WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS. WINDS OF THIS STRENGTH MAY BRING DOWN SMALL TREE LIMBS AND KNOCK OVER LAWN FURNITURE. THESE STORMS WILL BE CLOSELY MONITORED...AND AREA RESIDENTS SHOULD REMAIN ALERT FOR POSSIBLE WARNINGS. HUDSON
Special weather statement, Jun 3, 9:58 PM CDT, 4 hours 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 958 PM CDT FRI JUN 3 2005 MOZ043-053-040345- BATES-CASS- 958 PM CDT FRI JUN 3 2005 ...SIGNIFICANT WEATHER ALERT FOR CASS AND NORTHWESTERN BATES COUNTIES... AT 952 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM FREEMAN TO 7 MILES EAST OF DREXEL TO MERWIN...OR ALONG A LINE EXTENDING FROM 10 MILES SOUTHWEST OF HARRISONVILLE TO 12 MILES SOUTHWEST OF HARRISONVILLE TO 15 MILES NORTHWEST OF BUTLER...MOVING NORTHEAST AT 35 MPH. THESE STORMS WILL BE... NEAR PECULIAR BY 1005 PM CDT. NEAR HARRISONVILLE BY 1010 PM CDT. NEAR GARDEN CITY BY 1025 PM CDT. NEAR GUNN CITY BY 1030 PM CDT. NEAR STRASBURG BY 1040 PM CDT. PEOPLE IN BATES AND CASS COUNTIES...INCLUDING THE CITIES OF FREEMAN...ARCHIE...PECULIAR...HARRISONVILLE...GARDEN CITY...PLEASANT HILL...GUNN CITY AND STRASBURG...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. WINDS AROUND 50 TO AS HIGH AS 55 MPH ARE EXPECTED WITH THESE STORMS. HUDSON
Special weather statement, Jun 4, 12:56 AM CDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1256 AM CDT SAT JUN 4 2005 KSZ057-105-040645- JOHNSON-MIAMI- 1256 AM CDT SAT JUN 4 2005 ...SIGNIFICANT WEATHER ALERT FOR EASTERN MIAMI AND SOUTHEASTERN JOHNSON COUNTIES... AT 1251 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5 MILES EAST OF FONTANA...OR 11 MILES SOUTHEAST OF PAOLA...MOVING NORTH AT 40 MPH. THIS STORM WILL BE... NEAR SOMERSET BY 105 AM CDT. NEAR LOUISBURG BY 110 AM CDT. NEAR BUCYRUS BY 120 AM CDT. NEAR STANLEY BY 130 AM CDT. VERY HEAVY RAINS AND WINDS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. MJ
The office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 4, 6:02 AM CDT | Tornado Warning | EAX | Bates, Cass, Johnson | 46 min |
| Jun 4, 6:57 AM CDT | Tornado Warning | EAX | Johnson, Lafayette | 33 min |
| Jun 4, 7:15 AM CDT | Flash Flood Warning | EAX | Lafayette | 6 hr |
| Jun 4, 7:29 AM CDT | Severe Thunderstorm Warning | EAX | Cooper, Lafayette, Pettis, Saline | 46 min |
| Jun 4, 4:26 PM CDT | Tornado Warning | EAX | Holt | 51 min |
| Jun 4, 5:08 PM CDT | Tornado Warning | EAX | Andrew, Nodaway | 56 min |
| Jun 4, 5:15 PM CDT | Tornado Warning | EAX | Holt | 27 min |
| Jun 4, 5:49 PM CDT | Flash Flood Warning | EAX | Holt | 6 hr |
| Jun 4, 5:59 PM CDT | Tornado Warning | EAX | Gentry, Nodaway, Worth | 46 min |
| Jun 4, 6:10 PM CDT | Severe Thunderstorm Warning | EAX | Atchison, Holt | 36 min |
| Jun 4, 6:30 PM CDT | Flash Flood Warning | EAX | Nodaway | 6 hr |
| Jun 4, 6:45 PM CDT | Tornado Warning | EAX | Gentry, Harrison, Worth | 30 min |
| Jun 4, 6:56 PM CDT | Severe Thunderstorm Warning | EAX | Andrew, Gentry, Nodaway | 34 min |
| Jun 4, 6:59 PM CDT | Severe Thunderstorm Warning | EAX | Holt | 46 min |
Nearby
Flash Flood Warnings in Missouri, 2005Every flash flood warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.